Alert archive / California / Flash Flood Warnings in 2006
Flash Flood Warning 6, NWS San Diego, CA
NWS San Diego, CA issued this flash flood warning at Feb 28, 2006, 7:30 AM PST for San Diego County, California. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Feb 28, 2006, 7:30 AM PST (15:30 UTC)
- Expired
- Feb 28, 2006, 10:30 AM PST
- In force
- 3 hr
- Issued by
- NWS San Diego, CA
- Area
- Counties, with a storm outline in the text
County San Diego County, CA
The radar
The San Diego radar (KNKX), 39 km from the middle of the area, began a volume at 15:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
San Diego, CA (KNKX), launched 12:00Z, 3.5 hours before the alert went out and 56 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 29 J/kg
- Mixed-layer CIN
- -28 J/kg
- Mixed-layer LCL
- 542 m above ground
- 0-6 km bulk shear
- 73 kt
- 0-1 km storm-relative helicity
- 126 m²/s²
- 0-3 km storm-relative helicity
- 130 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS56 KSGX 281540
FFWSGX
CAC073-281830-
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SAN DIEGO CA
730 AM PST TUE FEB 28 2006
THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A
* FLASH FLOOD WARNING FOR...
CENTRAL SAN DIEGO COUNTY IN SOUTHWEST CALIFORNIA
* UNTIL 1030 AM PST
* AT 730 AM PST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
BAND OF HEAVY RAIN MOVING ACROSS THE SAN DIEGO COUNTY MOUNTAINS AND
SOUTHERN VALLEYS. THE HEAVIEST RAINS WERE FROM PALOMAR MOUNTAIN TO
NEAR JULIAN. HEAVY RAINFALL WILL CAUSE FLASH FLOODING ESPECIALLY IN
AND NEAR RECENTLY BURNED AREAS.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
WARNER SPRINGS...SANTA YSABEL...RANCHITA...POTRERO...OAK GROVE...
MOUNT LAGUNA...MORENA VILLAGE...LIVE OAK SPRINGS...LAKE HENSHAW...
DULZURA...DESCANSO...CAMPO...BANNER...SAN DIEGO COUNTRY ESTATES...
RAMONA AND ALPINE.
IN ADDITION TO FLASH FLOODING...RAINFALL IS EXPECTED TO CAUSE DEBRIS
FLOWS IN THE VOLCAN AND BORDER #50 BURN AREAS ACCORDING TO
THRESHOLDS PROVIDED BY THE USGS. AREAS AFFECTED INCLUDE VOLCAN ROAD
JUST NORTH OF JULIAN...AND NEAR STATE HIGHWAY 94 BETWEEN DULZURA AND
POTRERO.
RESIDENTS AND MOTORISTS IN AND BELOW RECENTLY BURNED AREAS SHOULD BE
ALERT TO HEAVY MUD AND DEBRIS FLOWS WHICH MAY BLOCK ROADS AND
CULVERTS. POTENTIALLY DANGEROUS FLOODING AND PROPERTY LOSS COULD
RESULT IN AREAS WHERE RUNOFF IS RESTRICTED OR BLOCKED.
LAT...LON 3256 11686 3261 11627 3310 11652 3342 11632
3342 11693
$$
LAVIS2 follow-up statements
000
WGUS76 KSGX 281720
FFSSGX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SAN DIEGO CA
915 AM PST TUE FEB 28 2006
CAC073-281830-
SAN DIEGO CA-
915 AM PST TUE FEB 28 2006
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1030 AM PST FOR
CENTRAL SAN DIEGO COUNTY...
AT 906 AM PST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE BANDS OF MODERATE TO HEAVY RAIN MOVING NORTHEAST ACROSS SAN
THE DIEGO COUNTY MOUNTAINS AND INLAND VALLEYS. HEAVY RAINFALL WILL
CAUSE FLASH FLOODING ESPECIALLY IN AND NEAR RECENTLY BURNED AREAS.
IN ADDITION TO FLASH FLOODING...RAINFALL IS EXPECTED TO CAUSE DEBRIS
FLOWS IN THE VOLCAN AND BORDER NUMBER 50 BURN AREAS ACCORDING TO
THRESHOLDS PROVIDED BY THE USGS. AREAS AFFECTED INCLUDE VOLCAN ROAD
JUST NORTH OF JULIAN...AND NEAR STATE HIGHWAY 94 BETWEEN DULZURA AND
POTRERO.
RESIDENTS AND MOTORISTS IN AND BELOW RECENTLY BURNED AREAS SHOULD BE
ALERT TO HEAVY MUD AND DEBRIS FLOWS WHICH MAY BLOCK ROADS AND
CULVERTS. POTENTIALLY DANGEROUS FLOODING AND PROPERTY LOSS COULD
RESULT IN AREAS WHERE RUNOFF IS RESTRICTED OR BLOCKED.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WARNER
SPRINGS...SANTA YSABEL...RANCHITA...POTRERO...OAK GROVE...MOUNT
LAGUNA...MORENA VILLAGE...LIVE OAK SPRINGS...LAKE
HENSHAW...DULZURA...DESCANSO...CAMPO...BANNER...SAN DIEGO COUNTRY
ESTATES...RAMONA AND ALPINE.
LAT...LON 3256 11686 3261 11627 3310 11652 3342 11632
3342 11693
$$
ML/PG000
WGUS76 KSGX 281833
FFSSGX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SAN DIEGO CA
1032 AM PST TUE FEB 28 2006
CAC073-281842-
SAN DIEGO CA-
1032 AM PST TUE FEB 28 2006
...THE FLASH FLOOD WARNING FOR CENTRAL SAN DIEGO COUNTY HAS BEEN
ALLOWED TO EXPIRE AT 1030 AM PST...
AT 1015 AM...NATIONAL WEATHER SERVICE DOPPLER RADAR AND SATELLITE
IMAGERY INDICATES THAT RAINFALL RATES HAVE DECREASED IN SAN DIEGO
COUNTY...HOWEVER LIGHT TO MODERATE RAINFALL CONTINUES IN SOME
LOCATIONS AND ADDITIONAL RAINFALL ON SATURATED SOIL IS EXPECTED TO
CONTINUE URBAN AND SMALL STREAM FLOODING THROUGH 12 PM.
EXCESSIVE RUNOFF MAY STILL CAUSE FLOODING OF SMALL CREEKS AND
STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY ROADS AND
FARMLANDS ALONG THE BANKS OF CREEKS AND STREAMS AND OTHER LOW LYING
AREAS ARE SUBJECT TO FLOODING.
LAT...LON 3256 11686 3261 11627 3310 11652 3342 11632
3342 11693
$$
ML/PGWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Diego, CA wrote its last area forecast discussion before this flash flood warning went out at Feb 28, 3:45 AM PST, 3 hours 45 minutes earlier.
Area forecast discussion, Feb 28, 3:45 AM PST, 3 hours 45 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SAN DIEGO CA 345 AM PST TUE FEB 28 2006 .SYNOPSIS...A PACIFIC STORM WILL BRING PERIODS OF RAIN THROUGH THE DAY. THE RAIN COULD BE HEAVY AT TIMES. STRONG WINDS WILL ACCOMPANY THIS STORM IN THE MOUNTAINS. DRY WEATHER IS EXPECTED WEDNESDAY AND THURSDAY BEFORE ANOTHER WEAKER STORM ARRIVES WITH LIGHT RAIN AND SNOW LATE THURSDAY NIGHT THROUGH FRIDAY. HIGH PRESSURE WILL BRING DRY AND WARMER WEATHER DURING THE WEEKEND. SOME RAIN IS POSSIBLE EARLY NEXT WEEK. && .DISCUSSION...FOR EXTREME SOUTHWESTERN CALIFORNIA INCLUDING ORANGE... SAN DIEGO...WESTERN RIVERSIDE AND SOUTHWESTERN SAN BERNARDINO COUNTIES. SATELLITE INDICATES THAT THE SUBTROPICAL PLUME IS HOLDING TOGETHER WELL...SO EXPECT RAIN TO CONTINUE THROUGH THE NIGHT AND THROUGH THE MORNING. MODEL CROSS SECTION DOES NOT INDICATE ANY DRYING UNTIL LATE THIS PM. THUS RAIN RATES OVER THE FLATS AREAS WILL CONTINUE LIGHT TO MODERATE...BUT MODERATE TO HEAVY RAIN WILL CONTINUE ON THE SLOPES DUE TO THE 20-40 MPH UPSLOPE WINDS. A FLASH FLOOD WARNING FOR THE SBD MTS WAS ISSUED AT 130 AM TO COVER THE EFFECTS OF PROLONGED RAIN. ELSEWHERE THE URBAN AND SMALL STREAM FLOOD ADVISORY LOOKS GOOD FOR NOW AND WILL BE EXTENDED THROUGH AT LEAST THE ENTIRE MORNING. THE WIND ADVISORY FOR THE MOUNTAINS LOOKS GOOD TILL 2 PM THIS PM. 850-700 MB WINDS PROJECTED TO BE S 20-40 MPH THIS EARLY MORNING... BECOMING SW LATER THIS MORNING. SURFACE PRESSURE GRADIENTS REMAIN STRONG...ABOUT 8 TO 10 MB FROM SOUTH TO NORTH TO THE LARGE 990 MB LOW CENTERED OVER OREGON. TOTALS SO FAR HAVE AMOUNTED TO 1-3 INCHES IN THE MTS...AND GENERALLY 1 INCH OR LESS WEST OF THE MTS. ANOTHER 1/2 TO 3/4 INCH IS EXPECTED TODAY WEST OF THE MTS...AND ANOTHER 1-2 IN THE MTS. STORM TOTALS SHOULD END UP BEING WHAT WAS EXPECTED. THE AIR MASS IS MOIST...BUT ACTUALLY VERY STABLE...SO I WILL REMOVE MENTION OF THE SLIGHT CHANCE OF THUNDERSTORMS. SHOWERS WILL DECREASE THIS PM AS THE BACK EDGE OF THE 115 KT JET STREAM AND DOWN FORCING PASS OVER US. WILL LIKELY SEE LOCAL ISLAND WAKE SHOWERS IN SAN DIEGO COUNTY THIS EVE. THE SNOW LEVELS ARE ABOVE 9000 FEET CURRENTLY...AND WILL LOWER SLOWLY TO ABOUT 7000 FEET THROUGH THE DAY. THUS...NOT EXPECTING MUCH OR ANY SNOW AT THE MT RESORTS AS SHOWERS TAPER OFF DURING THE DAY. FLAT 564 W-SW DRY FLOW FOR WED AND THU FOR PARTLY CLOUDY SKIES WITH HIGHS IN THE LOW-MID 60S IN THE VALLEYS. BROAD 558 TROF LINE COMES THRU ON FRIDAY MORNING WITH LESS THAN 1/4 INCH IN THE VALLEYS. MODELS HAVE BACKED OFF ON THE INTENSITY OF THIS COLD FRONT. MIGHT SEE A THUNDERSTORM OVER THE COASTAL WATERS WITH THE FRONT EARLY FRI AM... OTHERWISE THE AIR MASS LOOKS TO BE FAIRLY STABLE. FAIR AND WARM ON THE WEEKEND WITH A 570 RIDGE. BUT A LARGE PACIFIC TROF BRINGS PERIODS OF SCATTERED LIGHT SHOWERS MON THRU WED OF NEXT WEEK. TOTALS LOOK TO BE LESS THAN 1/2 INCH FOR THE 3 DAY PERIOD. && .AVIATION... A PACIFIC STORM SYSTEM CONTINUES TO PASS THROUGH THE AREA EARLY THIS MORNING...WITH WIDESPREAD LIGHT TO MODERATE RAIN CONTINUING TO FALL OVER VENTURA AND LOS ANGELES COUNTIES. GUSTY AND MOIST SOUTH TO SOUTHEASTERLY SURFACE FLOW WILL SHIFT TO A WEAKER AND DRIER WEST TO SOUTHWESTERLY FLOW BY LATER THIS AFTERNOON...WITH SCATTERED SHOWERS LINGERING. CEILINGS AND VSBYS WILL IMPROVE WITH THE STORM PASSAGE AND WIND SHIFT. LAX WILL CONTINUE TO EXPERIENCE PERIODS OF MODERATE RAINFALL AND GUSTY WINDS...ALONG WITH LOW VSBYS AND CIGS...AS THE STORM MOVES THROUGH LA COUNTY. SOUTHWESTERLY WINDS HAVE RETURNED AND SHOULD REMAIN AT LAX. VFR CONDITIONS SHOULD PREVAIL BY LATE MORNING. && .SGX WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH THIS AFTERNOON FOR ALL OF EXTREME SOUTHWESTERN CALIFORNIA- SEE LAXFFASGX. WIND ADVISORY REMAINS IN EFFECT UNTIL 2 PM FOR SAN BERNARDINO COUNTY MOUNTAINS- RIVERSIDE COUNTY MOUNTAINS- SAN DIEGO COUNTY MOUNTAINS- SEE LAXNPWSGX. HIGH SURF ADVISORY IN EFFECT UNTIL 2 PM PST WEDNESDAY FOR ORANGE COUNTY COASTAL AREAS- HIGH SURF ADVISORY IN EFFECT UNTIL 2 AM PST THURSDAY FOR SAN DIEGO COUNTY COASTAL AREAS- SEE LAXSRFSGX. SEE LAXCFWSGX. SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM. SEE LAXCWFSGX. && PUBLIC...MACKECHNIE AVIATION/MARINE...BALFOUR
Hazardous weather outlook, Feb 28, 4:40 AM PST, 2 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SAN DIEGO CA 440 AM PST TUE FEB 28 2006 CAZ042-043-048-050-055-056-057-058-060-061-062-291200- ORANGE COUNTY COASTAL AREAS- SAN DIEGO COUNTY COASTAL AREAS- SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE- SAN DIEGO COUNTY VALLEYS- SAN BERNARDINO COUNTY MOUNTAINS- RIVERSIDE COUNTY MOUNTAINS- SANTA ANA MOUNTAINS AND FOOTHILLS- SAN DIEGO COUNTY MOUNTAINS- APPLE AND LUCERNE VALLEYS- COACHELLA VALLEY- SAN DIEGO COUNTY DESERTS- 400 AM PST TUE FEB 28 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ALL OF EXTREME SOUTHWESTERN CALIFORNIA. A STRONG PACIFIC STORM WILL CONTINUE TO BRING HEAVY RAINFALL AND POSSIBLE FLOODING TODAY. MUD SLIDES AND DEBRIS FLOWS ARE POSSIBLE IN AND BELOW RECENTLY BURNED AREAS AND ON STEEP TERRAIN. STRONG GUSTY WINDS WILL CONTINUE IN THE MOUNTAINS AND OVER THE COASTAL WATERS. A LARGE SOUTHWEST SWELL WILL CAUSE HIGH SURF AT THE COAST. .DAY ONE... TODAY THROUGH TONIGHT. * FLASH FLOOD WARNING IN EFFECT UNTIL 8 AM FOR SAN BERNARDINO COUNTY MOUNTAINS- FOOTHILL PORTIONS OF THE INLAND EMPIRE- * FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 4 PM FOR ALL OF EXTREME SOUTHWESTERN CALIFORNIA- * WIND ADVISORY UNTIL 2 PM FOR SAN BERNARDINO COUNTY MOUNTAINS- RIVERSIDE COUNTY MOUNTAINS- SANTA ANA MOUNTAINS AND FOOTHILLS- SAN DIEGO COUNTY MOUNTAINS- * HIGH SURF ADVISORY IN EFFECT FOR ORANGE COUNTY COASTAL AREAS- SAN DIEGO COUNTY COASTAL AREAS- * SMALL CRAFT ADVISORY FOR COASTAL WATERS- .DAYS TWO THROUGH SEVEN... WEDNESDAY THROUGH MONDAY. * HIGH SURF ADVISORY IN EFFECT UNTIL 2 PM PST WEDNESDAY FOR ORANGE COUNTY COASTAL AREAS. * HIGH SURF ADVISORY IN EFFECT UNTIL 2 PM PST THURSDAY FOR SAN DIEGO COUNTY COASTAL AREAS. .SPOTTER INFORMATION STATEMENT...WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. SPOTTERS SHOULD REMAIN ACTIVATED FOR THIS HEAVY RAIN UNTIL 2 PM TODAY...ESPECIALLY IN THE MOUNTAINS. MACKECHNIE
In the hours before
Local storm report, Feb 28, 3:48 AM PST, 3 hours 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN DIEGO CA
348 AM PST TUE FEB 28 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0336 AM FLASH FLOOD 3 WSW LAKE ARROWHEAD 34.25N 117.24W
02/28/2006 SAN BERNARDINO CA LAW ENFORCEMENT
MUD, DIRT AND ROCKS COVERING HIGHWAY 18 BETWEEN LAKE
GREGORY ROAD AND BAILEY ROAD, NEAR INTERSECTION WITH
HIGHWAY 189.
0330 AM FLASH FLOOD 2 SE DEVORE 34.20N 117.38W
02/28/2006 SAN BERNARDINO CA LAW ENFORCEMENT
WATER AND DEBRIS COVERNING NORTHBOUND INTERSTATE 215 AT
LITTLE LEAGUE DRIVE.
&&
RBLocal storm report, Feb 28, 5:24 AM PST, 2 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN DIEGO CA
524 AM PST TUE FEB 28 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0706 PM HEAVY RAIN 4 E BANNING 33.94N 116.82W
02/27/2006 U0.00 INCH RIVERSIDE CA PUBLIC
INTERSTATE 10 EAST BOUND LANES 1, 2, AND 3 FLOODED
BETWEEN TRUCK SCALES AND APACHE ROAD.
0728 PM HEAVY RAIN 1 WSW GARDEN GROVE 33.77N 117.98W
02/27/2006 U0.00 INCH ORANGE CA PUBLIC
HIGHWAY 22 EAST BOUND SLOW LANE PARTIALLY FLOODED AT
INTERSECTION WITH MAGNOLIA STREET
0746 PM HEAVY RAIN 3 W GARDEN GROVE 33.78N 118.01W
02/27/2006 U0.00 INCH ORANGE CA PUBLIC
HIGHWAY 22 EAST BOUND SLOW LANE PARTIALLY FLOODED NEAR
INTERSECTION WITH GOLDEN WEST STREET
0800 PM HEAVY RAIN W FULLERTON 33.88N 117.93W
02/27/2006 U0.00 INCH ORANGE CA PUBLIC
ROADWAY FLOODING NEAR INTERSECTION OF S HARBOR BOULEVARD
AND E COMMONWEALTH AVENUE
0808 PM DENSE FOG PINE VALLEY 32.86N 116.50W
02/27/2006 SAN DIEGO CA LAW ENFORCEMENT
VISIBILITY ON INTERSTATE 8 BETWEEN HIGHWAY 79 AND PINE
VALLEY BRIDGE 30 FEET.
0833 PM NON-TSTM WND DMG 8 N ESCONDIDO 33.25N 117.07W
02/27/2006 SAN DIEGO CA PUBLIC
TREE DOWN ACROSS OLD CASTLE ROAD
0850 PM NON-TSTM WND DMG 5 ESE BONSALL 33.25N 117.14W
02/27/2006 SAN DIEGO CA PUBLIC
LARGE TREE DOWN ACROSS ROAD
0851 PM HEAVY RAIN 1 ENE SUN CITY 33.72N 117.19W
02/27/2006 U0.00 INCH RIVERSIDE CA PUBLIC
STREET FLOODING AT MCCALL BOULEVARD AND HILLPOINTE DRIVE
0910 PM NON-TSTM WND DMG 3 E VALLEY CENTER 33.22N 116.96W
02/27/2006 SAN DIEGO CA PUBLIC
LARGE TREE BRANCH DOWN IN ROAD
0928 PM HEAVY RAIN 3 S LAKE ELSINORE 33.63N 117.32W
02/27/2006 U0.00 INCH RIVERSIDE CA PUBLIC
ROADS ARE FLOODED. ALSO TREE BRACHES BLOWN DOWN ONTO
POWER LINES.
0959 PM NON-TSTM WND DMG JULIAN 33.07N 116.59W
02/27/2006 SAN DIEGO CA PUBLIC
TREE BLOWN PARTIALLY OVER, BLOCKING ROAD
1046 PM HEAVY RAIN 2 E PINE VALLEY 32.86N 116.47W
02/27/2006 M0.48 INCH SAN DIEGO CA PUBLIC
LARGE BOULDER BLOCKING SUNRISE HIGHWAY AT INTERSTATE 18
0102 AM FLASH FLOOD 4 N PHELAN 34.48N 117.57W
02/28/2006 SAN BERNARDINO CA DEPT OF HIGHWAYS
HIGHWAY 18 IS FLOODED BETWEEN SHEEP CREEK AND OASIS
0233 AM HEAVY RAIN CAJON SUMMIT 34.35N 117.45W
02/28/2006 U0.00 INCH SAN BERNARDINO CA LAW ENFORCEMENT
RAINING BUCKETS AND MORE BUCKETS
0338 AM HEAVY RAIN 3 N CATHEDRAL CITY 33.87N 116.46W
02/28/2006 U0.00 INCH RIVERSIDE CA LAW ENFORCEMENT
ROCKS AND DEBRIS WASHED ONTO INTERSTATE 10 EAST BOUND
SLOW LANE
&&
RBThe office that day
Everything else NWS San Diego, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 27, 6:40 PM PST | Marine Weather Statement | SGX | 9 hr | |
| Feb 28, 1:19 AM PST | Flash Flood Warning | SGX | San Bernardino | 4 hr |
| Feb 28, 5:05 AM PST | Flash Flood Warning | SGX | San Bernardino | 3 hr |
Nearby
Flash Flood Warnings in California, 2006Every flash flood warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.